# SDR FDEA201505191537

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E COMPARTMENT BS 231.25, LBL 9 FRAME WEB HAS A GOUGE.  REPAIRED IAW EA F-5310-T0317393.  REPAIR CLASSIFIED AS MAJOR.
